Alert archive / Missouri / Severe Thunderstorm Warnings in 2008

Severe Thunderstorm Warning 313, NWS St. Louis, MO

June 22, 2008Jefferson County, Saint Francois County, Washington County, Missouri

NWS St. Louis, MO issued this severe thunderstorm warning at Jun 22, 2008, 4:58 PM CDT for Jefferson County, Saint Francois County, Washington County, Missouri. It was in force for 77 min. 5 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 22, 2008, 4:58 PM CDT (21:58 UTC)
Expired
Jun 22, 2008, 6:15 PM CDT
In force
77 min
Issued by
NWS St. Louis, MO
Area
Storm-based polygon

Counties Jefferson County, MO, Saint Francois County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 68 km from the middle of the area, began a volume at 21:59 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 22, 5:10 PM CDTHAIL 0.753 Ne Richwoods, MO
Jun 22, 5:20 PM CDTHAIL 1.253 Ne Richwoods, MO
Jun 22, 5:45 PM CDTHAIL 0.753 Ne Cadet, MO
Jun 22, 5:50 PM CDTHAIL 1Old Mines, MO
Jun 22, 6:03 PM CDTHAIL 0.7510 Se Potosi, MOTWO INCH TREE DIAMETER TREE LIMBS DOWNED ON HIGHWAY 8.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 22 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Lincoln, IL (KILX), launched 12:00Z, 10.0 hours before the alert went out and 291 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 12:00Z on 2008-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 85 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 12:00Z on 2008-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 66 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
85 J/kg
Mixed-layer CIN
-147 J/kg
Mixed-layer LCL
1936 m above ground
0-6 km bulk shear
40 kt
0-1 km storm-relative helicity
66 m²/s²
0-3 km storm-relative helicity
70 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLSX 222158
SVRLSX
MOC099-187-221-222315-
/O.NEW.KLSX.SV.W.0313.080622T2158Z-080622T2315Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
458 PM CDT SUN JUN 22 2008

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  WESTERN JEFFERSON COUNTY IN EAST CENTRAL MISSOURI   
  WASHINGTON COUNTY IN EAST CENTRAL MISSOURI   
  ST. FRANCOIS COUNTY IN SOUTHEAST MISSOURI

* UNTIL 615 PM CDT

* AT 454 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED   
  A SEVERE THUNDERSTORM PRODUCING GOLF BALL SIZE HAIL...AND          
  DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED 12      
  MILES NORTHWEST OF RICHWOODS...OR NEAR ST. CLAIR...AND MOVING      
  SOUTHEAST AT 36 MPH.

* LOCATIONS IMPACTED INCLUDE...
  RICHWOODS...
  OLD MINES...
  MINERAL POINT...
  POTOSI...
  BONNE TERRE...
  LEADWOOD...
  IRONDALE...
  DESLOGE...
  PARK HILLS...
  BISMARCK...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.

LAT...LON 3820 9095 3821 9082 3821 9081 3821 9078
      3840 9074 3805 9040 3804 9041 3802 9037
      3798 9033 3774 9065 3774 9091
TIME...MOT...LOC 2158Z 320DEG 31KT 3828 9095

$$

CVKING
5 follow-up statements
000 
WWUS53 KLSX 222224
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
524 PM CDT SUN JUN 22 2008

MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
524 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHWESTERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...

AT 519 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR RICHWOODS...OR ABOUT 14 MILES WEST OF DE SOTO...MOVING SOUTHEAST
AT 36 MPH.

PENNY SIZE HAIL WAS OBSERVED NORTH OF RICHWOODS MISSOURI.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...OLD
MINES...BLACKWELL...CADET...MINERAL POINT...BONNE TERRE...LEADWOOD...
FRANKCLAY...DESLOGE AND PARK HILLS.

LAT...LON 3820 9092 3821 9074 3798 9033 3774 9065
      3774 9083
TIME...MOT...LOC 2224Z 320DEG 31KT 3814 9079

$$

CVKING
000 
WWUS53 KLSX 222233
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
533 PM CDT SUN JUN 22 2008

MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
533 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN JEFFERSON...EASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...

AT 529 PM CDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING GOLF BALL 
SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS 
LOCATED 6 MILES NORTH OF OLD MINES...OR ABOUT 11 MILES WEST OF DE 
SOTO...MOVING SOUTHEAST AT 36 MPH.

HALF DOLLAR SIZE HAIL WAS REPORTED NEAR RICHWOODS. 

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...
BLACKWELL...CADET...MINERAL POINT...BONNE TERRE...LEADWOOD...
FRANKCLAY...DESLOGE AND PARK HILLS.

LAT...LON 3774 9083 3810 9089 3817 9069 3798 9033
      3774 9065
TIME...MOT...LOC 2233Z 320DEG 31KT 3808 9073

$$

CVKING
000 
WWUS53 KLSX 222251
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
552 PM CDT SUN JUN 22 2008

MOC099-187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-JEFFERSON MO-
552 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR SOUTHERN JEFFERSON...SOUTHEASTERN WASHINGTON AND ST. FRANCOIS
COUNTIES...

AT 548 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING GOLF BALL SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60
MPH. THIS STORM WAS LOCATED NEAR CADET...OR ABOUT 7 MILES NORTHEAST
OF POTOSI...MOVING SOUTHEAST AT 36 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...BONNE
TERRE...FRANKCLAY...IRONDALE...DESLOGE...LEADWOOD...PARK HILLS AND
BISMARCK.

LAT...LON 3774 9073 3802 9076 3807 9050 3806 9048
      3798 9034 3795 9037 3774 9065
TIME...MOT...LOC 2252Z 320DEG 31KT 3796 9063

$$

CVKING
000 
WWUS53 KLSX 222301
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
601 PM CDT SUN JUN 22 2008

MOC099-222311-
/O.CAN.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
JEFFERSON MO-
601 PM CDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN JEFFERSON COUNTY IS
CANCELLED...

LAT...LON 3790 9072 3798 9065 3798 9034 3795 9037
      3775 9064
TIME...MOT...LOC 2301Z 320DEG 31KT 3790 9057

$$

MOC187-221-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-WASHINGTON MO-
601 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR EASTERN WASHINGTON AND ST. FRANCOIS COUNTIES...

AT 558 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR BONNE TERRE...MOVING SOUTHEAST AT 36 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE...PARK
HILLS AND BISMARCK.

LAT...LON 3790 9072 3798 9065 3798 9034 3795 9037
      3775 9064
TIME...MOT...LOC 2301Z 320DEG 31KT 3790 9057

$$

CVKING
000 
WWUS53 KLSX 222306
SVSLSX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
606 PM CDT SUN JUN 22 2008

MOC221-222316-
/O.CAN.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
WASHINGTON MO-
606 PM CDT SUN JUN 22 2008

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN WASHINGTON COUNTY IS
CANCELLED...

LAT...LON 3775 9064 3795 9064 3798 9034 3793 9039
TIME...MOT...LOC 2306Z 320DEG 31KT 3787 9053

$$

MOC187-222315-
/O.CON.KLSX.SV.W.0313.000000T0000Z-080622T2315Z/
ST. FRANCOIS MO-
606 PM CDT SUN JUN 22 2008

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 615 PM CDT
FOR ST. FRANCOIS COUNTY...

AT 603 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DESLOGE...MOVING SOUTHEAST AT 36 MPH.

LOCATIONS NEAR THE PATH OF THE SEVERE THUNDERSTORM INCLUDE....
LEADWOOD...PARK HILLS...FARMINGTON...LEADINGTON...AND KNOB LICK.

LAT...LON 3775 9064 3795 9064 3798 9034 3793 9039
TIME...MOT...LOC 2306Z 320DEG 31KT 3787 9053

$$

CVKING

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 4:14 PM CDT, 44 minutes earlier.

Area forecast discussion, Jun 22, 4:14 PM CDT, 44 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE ST LOUIS MO
414 PM CDT SUN JUN 22 2008

.DISCUSSION...
/414 PM CDT SUN JUN 22 2008/

SEVERAL CHANCES FOR TSRA OVER THE NEXT FEW DAYS...WITH ANOTHER LO
PRES TROF SWINGING THRU THE FA THIS EVENING. THIS WILL ACT AS A
FOCUS FOR NEW TSRA DEVELOPMENT...AS WE HAVE SEEN OVER THE PAST HOUR
OR TWO...AND IS ALSO TAKING ADVANTAGE OF GOOD UPPER LEVEL JET
DYNAMICS DESPITE RATHER MARGINAL MOISTURE AT THE LO LEVELS. THIS
WILL CONTINUE TO SAG SEWD INTO THE NRN/NERN FA THIS EVENING BEFORE
DISSIPATING. FURTHER S...OLD BOUNDARY OVER I-70 FROM MORNING
TSRA/SHRA HAS DEVELOPED A LONE CELL OVER FRANKLIN COUNTY AND THIS
SHOULD ALSO SPAWN A FEW MORE TSRA HEADING INTO THE EVENING AS SOME
OF THE UPPER LEVEL DYNAMICS WORK THEIR WAY FURTHER S AND INTERACT
WITH SOME OF THE BETTER MOISTURE. THIS ACTIVITY SHOULD ALSO
DISSIPATE BY MIDNIGHT.

A RARE DRY DAY CWA-WIDE ON MONDAY WITH SFC HI PRES IN CONTROL...NO
UPPER LEVEL DISTURBANCES TO DEAL WITH FOR A CHANGE...AND DRY AIR ALL
AROUND.

THIS WILL BE SHORT-LIVED THOUGH...AS MOISTURE EXPECTED TO ALREADY
CREEP BACK INTO THE AREA...AT LEAST ALOFT...BY LATE MONDAY NIGHT
WITH SUFFICIENT LEVELS EXPECTED BY TUESDAY TO INTERACT WITH ANOTHER
UPPER LEVEL DISTURBANCE AS IT CROSSES THRU TO RESULT IN SCT ELEVATED
TSRA. SOME MODEL DISCREPANCIES ON TIMING WITH THIS FEATURE...BUT
CONSENSUS WAS TO FAVOR THE FASTER SOLUTIONS BRINGING IT THRU MUCH OF
THE FA...BUT WITH A BIT MORE EMPHASIS ON THE WRN/CNTRL FA DURING THE
DAY...AND THEN AS THINGS CARRY INTO THE NIGHT...THE FOCUS WILL BE
MORE ON THE ERN FA.

FOR THE EXTENDED PERIOD (WEDNESDAY NIGHT - SUNDAY)...MODELS REMAIN
IN DECENT AGREEMENT ON OUR LENGTHY PERIOD OF NWLY MID LEVEL FLOW
CONTINUING...WHICH IS NOT THAT UNUSUAL THIS TIME OF YEAR. MODELS ARE
ALSO IN GOOD AGREEMENT ON A SERIES OF SHORTWAVES OR DISTURBANCES
TRICKLING SEWD IN THIS FLOW THRU THE AREA THRU FRIDAY. AT THE SFC...
S TO SW FLOW WILL CONTINUE...SO TYPICAL FOR SUMMERTIME...WITH A
CDFNT APPROACHING THE NRN FA ON SATURDAY AND INTO SUNDAY...BUT A LOT
OF UNCERTAINTY EXISTS ON HOW FAR S THIS FRONT WILL PENETRATE BEYOND
SATURDAY. TRADITIONAL CLIMATOLOGY FOR THIS TIME OF YEAR SHOWS FRONTS
GO TO DIE ALONG THE MO/IA BORDER AND RARELY PENETRATE THRU THE FA...
AND WHILE THE MEDIUM RANGE MODELS DO DISAGREE ON THIS POINT WITH
SOME PUSHING IT DEEPER INTO MO AND SRN IL...GIVEN HOW FAR OUT WE ARE
TALKING...PREFER TO LEAN ON LEAVING IT A BIT FARTHER N THAN WHERE
SOME OF THE MORE AGGRESSIVE MODELS ARE TAKING IT. TEMPS EXPECTED TO
BE...AS A RESULT...AOA NORMAL FOR LATE JUNE.

TES

&&

.AVIATION...
/1219 PM CDT SUN JUN 22 2008/

FOR THE 18Z TAFS...MID AND HIGH CLOUDS ASSOCIATED WITH SCATTERED
SHOWERS AND A FEW THUNDERSTORMS WILL PERSIST OVER THE TAF SITES
FOR THE FIRST 6 TO 8 HOURS OF THE FORECAST PERIOD. COULD STILL SEE
ADDITIONAL SHOWERS AND THUNDERSTORMS DEVELOP AS A SHORTWAVE SLIDES
THROUGH REGION...SO KEPT TEMPO GROUPS AT KCOU...KSTL AND KSUS FROM
ABOUT 21Z TO 02Z. FEEL THAT MOST OF ACTIVITY TO REMAIN SOUTH OF
KUIN...SO JUST HAVE VCTS THROUGH 01Z. BEYOND THAT...WILL SEE CLEAR
SKIES AND LIGHT AND VARIABLE WINDS...WITH SOME DIURNAL CU
DEVELOPING BY MID MORNING ON MONDAY.

BYRD

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, Jun 22, 4:25 PM CDT, 33 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
425 PM CDT SUN JUN 22 2008

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-231200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS-
SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE-
CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN-
ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON-
ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS-
425 PM CDT SUN JUN 22 2008

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

SCATTERED THUNDERSTORMS WILL AFFECT THE AREA THIS EVENING. A FEW
STORMS MAY BE SEVERE...WITH HAIL TO HALF DOLLAR SIZE AND DAMAGING
WINDS TO 65 MPH. FOR FURTHER INFORMATION ON CONVECTIVE WATCHES...
PLEASE REFER TO THE LATEST STORM PREDICTION CENTER WATCH PRODUCTS.

MODERATE TO MAJOR RIVER FLOODING IS OCCURRING ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY

THE CHANCE FOR THUNDERSTORMS WILL CONTINUE EACH DAY FROM LATE
MONDAY NIGHT THROUGH SATURDAY.

MODERATE TO MAJOR RIVER FLOODING WILL CONTINUE ALONG PARTS OF THE
MISSISSIPPI AND ILLINOIS RIVERS. SEE THE APPROPRIATE FLOOD
STATEMENT FOR SPECIFIC DETAILS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS POSSIBLE THIS EVENING. SPOTTERS ARE
ENCOURAGED TO REPORT ANY SEVERE WEATHER TO THE NATIONAL WEATHER
SERVICE.

&&

FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR
WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1

TES

In the hours before

Local storm report, Jun 22, 4:38 PM CDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
438 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0435 PM     HAIL             5 WSW UNION             38.42N  91.10W
06/22/2008  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

            REPORTED JUST SOUTH OF US HIGHWAY 50

&&

EVENT NUMBER 00511

TES
Local storm report, Jun 22, 4:47 PM CDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
447 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0446 PM     HAIL             ST. CLAIR               38.35N  90.98W
06/22/2008  E0.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER 00512

SIPPRELL
Local storm report, Jun 22, 4:49 PM CDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
449 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0448 PM     HAIL             ST. CLAIR               38.35N  90.98W
06/22/2008  E1.00 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER 00513

SIPPRELL
Local storm report, Jun 22, 4:51 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
451 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0440 PM     HAIL             COOPERTOWN              39.96N  90.61W
06/22/2008  E0.88 INCH       BROWN              IL   TRAINED SPOTTER

&&

EVENT NUMBER 00514

BYRD
Local storm report, Jun 22, 4:52 PM CDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
452 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0450 PM     HAIL             3 W ST. CLAIR           38.35N  91.04W
06/22/2008  E1.75 INCH       FRANKLIN           MO   TRAINED SPOTTER

&&

EVENT NUMBER 00515

SIPPRELL
Local storm report, Jun 22, 4:55 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
455 PM CDT SUN JUN 22 2008

..TIME..    ...EVENT...     ...CITY LOCATION...      ...LAT.LON...
..DATE..    ....MAG....     ..COUNTY LOCATION.. ST.. ...SOURCE....
            ..REMARKS..

0433 PM     HAIL             5 NNW COOPERTOWN        40.03N  90.64W
06/22/2008  E1.00 INCH       BROWN              IL   LAW ENFORCEMENT

            ONE INCH HAIL FELL IN RIPLEY.

&&

EVENT NUMBER 00516

BYRD

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 7:00 PM CDTSevere Thunderstorm WarningLSXIron, Reynolds33 min
Jun 22, 3:55 PM CDTSevere Thunderstorm WarningLSXFranklin65 min
Jun 22, 5:00 PM CDTSevere Thunderstorm WarningLSXFranklin22 min
Jun 22, 5:27 PM CDTSevere Thunderstorm WarningLSXMarion33 min
Jun 22, 5:46 PM CDTSevere Thunderstorm WarningLSXRalls38 min
Jun 22, 5:55 PM CDTSevere Thunderstorm WarningLSXSainte Genevieve, Saint Francois52 min
Jun 22, 6:10 PM CDTSevere Thunderstorm WarningLSXPike38 min
Jun 22, 6:24 PM CDTSevere Thunderstorm WarningLSXMadison66 min

Nearby

Severe Thunderstorm Warnings in Missouri, 2008Every severe thunderstorm warning in 2008

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.